MathSciNet Relay Station
MathSciNet bibliographic data
MR2871672 (2012m:42029) 42B25 (47A30)
Ling, Yi; Gejun, Bao Some local Poincaré inequalities for the composition of the sharp maximal operator and the Green's operator. Comput. Math. Appl. 63 (2012), no. 3, 720–727.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement